# SDR R61A2019020710151

- Difficulty date: January 23, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N870RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000138
- Aircraft time: 29,049 hours, 21,264 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Doubler
- Part number: 17012118001
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND  LH INBOARD DOUBLER IS CORRODED AT FR 16. REMOVED DAMAGED LH INBOARD FLOOR DOUBLER FROM FRAME 13-16. LOCATED, DRILLED AND INSTALLED
LH INBOARD FLOOR DOUBLER AT FRAME 13-16 REF:EMB SRM 51-40-08. A/C REMAINS IN CHECK.
